# SDR USAA960468

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 44,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'BX TRANSIT' CHECK VISUAL INSPECTION, FOUND 2 INCH BY 3 INCH CORROSION STRINGER 27L BS 986.5.  INSTALLED DOUBLER AND STRINGER, REPAIRED PER SRM 53-10-3.  (M)
